RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 16, Number 1  


Approximate solutions for multi-dimensional singular integral equations and fast algorithms for their solving
A. V. Vasil'ev, V. B. Vasil'ev
3
Estimates for some potential type operators whose kernels have singularities on spheres
M. N. Gurov, V. A. Nogin
12
Simulation the parameters of turbulent flow when diffraction of a blunt angle
V. N. Kochanenko, V. G. Fetisov, M. F. Mitsik
24
Nonlocal combined problem of Bitsadze–Samarski and Samarski–Ionkin type for a system of pseudoparabolic equations
I. G. Mamedov
30
On a nonlocal problem for nonlinear parabolic equation
J. O. Takhirov, R. N. Turaev
42
Subdomains method for solution of a singular first kind integral equation with Cauchy kernel
L. E. Hajrullina, G. Z. Habibullina
50
On the Ricci curvature of three-dimensional metric Lie algebras
M. S. Chebarikov
57
Construction of the interpolation functor in the category of Freschet spaces with common basis
M. A. Shubarin
68

Mathematical Events
Vladimir Kuz'mich Ionin (obituary)
80
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021